# SDR UIEA201000139

- Difficulty date: April 15, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 60,088 hours, 10,064 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMI 16202 LT TAIL NAV LIGHT CRACKED.  INSP LT TAIL NAV LIGHT IAW EO4433 A023 FOUND SATIS, NO FURTHER DAMAGE. DMI REMAINS OPEN.  AFTER RECEIVING PART, LENS REPLACED & FIC SATUS IAW MM 33-43-01 REV 67 DMI 16202.  (CLOSED)
